# SDR SWIA971006

- Difficulty date: October 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N188SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120039
- Engine: Pwa PW118A
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3203001007
- Condition: Failed
- Location: Lt Te Flaps
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

ON MISSED APPROACH BROUGHT FLAP SELECTOR UP AND GOT FLAP ASYMMETRY.  MADE A NO FLAP LANDING.  REMOVED AND REPLACED LEFT OUTBOARD FLAP ACTUATOR IAW MM 27-00-00.  OPS CHECKS GOOD AT THIS TIME.
